# SDR AWXA9500431

- Difficulty date: July 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907AW
- Make and model: Boeing 757225
- Aircraft serial: 22691
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 345
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C1 INSPECTION, FOUND FLOORBEAM CORRODED BEYOND CLEAN-UP LIMITS AT STA 345 BL ZERO.  INSTALLED REPAIR PER ER 5 53 16 09.  (X)
